Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Dec 31, 2014, 8:16 PM EST for Erie County, Genesee County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2014, 8:16 PM EST (01:16 UTC)
- Expired
- Dec 31, 2014, 9:00 PM EST
- In force
- 44 min
- Issued by
- NWS Buffalo, NY
Counties Erie County, NY, Genesee County, NY
The radar
The Buffalo radar (KBUF), 16 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342
WWUS81 KBUF 010116
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
816 PM EST WED DEC 31 2014
NYZ001>003-010>013-019-085-010200-
CHAUTAUQUA NY-ERIE NY-GENESEE NY-LIVINGSTON NY-MONROE NY-NIAGARA
NY-ORLEANS NY-WYOMING NY-
816 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 810 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 1 TO 2
INCHES PER HOUR...AND VISIBILITY OF A QUARTER OF A MILE OR LESS.
THIS LAKE EFFECT SNOW BAND WAS LOCATED FROM CENTRAL AND
NORTHERN ERIE COUNTY...SOUTHERN NIAGARA COUNTY...GENESEE COUNTY TO
SOUTHERN ORLEANS COUNTY AND NORTH WESTERN MONROE COUNTY.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
AKRON...
CLARENCE CENTER...
ALDEN...
BATAVIA...
ALABAMA...
OAKFIELD...
ALBION...
BARRE CENTER...
THIS INCLUDES THE NEW YORK THRUWAY BETWEEN EXITS 46 AND 57.
* ADDITIONALLY...GUSTY WINDS OF 25 TO 40 MPH AND ACCUMULATING
SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4261 7913 4265 7907 4269 7906 4271 7899
4278 7886 4294 7892 4300 7903 4307 7901
4308 7908 4332 7778 4303 7764 4254 7908
4257 7914
$$
SJWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Dec 31, 6:54 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Dec 31, 6:54 PM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
654 PM EST WED DEC 31 2014
.SYNOPSIS...
A BRISK WESTERLY TO SOUTHWESTERLY FLOW OF VERY COLD AIR WILL PRODUCE
LAKE EFFECT SNOW EAST AND NORTHEAST OF THE EASTERN GREAT LAKES
THROUGH FRIDAY...ALONG WITH WIND CHILLS AVERAGING IN THE SINGLE
DIGITS.
&&
.NEAR TERM /THROUGH THURSDAY/...
THE MAIN FORECAST CONCERN WILL BE LAKE EFFECT SNOW THROUGH THE
PERIOD. A SHORTWAVE ENTERING EASTERN MICHIGAN WILL KEY THE MAIN
CHANGE IN WIND CONDITIONS WHICH WILL DETERMINE THE
POSITION/STRENGTH OF LAKE EFFECT BANDS. LAKE EFFECT SNOW WARNINGS
REMAIN IN PLACE NORTHEAST OF EACH LAKE.
OFF LAKE ERIE...THERE IS A SPLIT FLOW AT 630 PM WHICH HAS TWO
FAIRLY INTENSE BANDS FOCUSED ON BOTH THE SOUTH TOWNS AND NORTH
TOWNS OF BUFFALO...WITH A RELATIVE LULL EXTENDING FROM DOWNTOWN TO
THE BUFFALO AIRPORT. THESE BANDS CONVERGE ACROSS GENESEE
COUNTY AND EXTEND INTO SOUTHWESTERN MONROE AND SOUTHERN ORLEANS
COUNTY. HIGH RESOLUTION GUIDANCE (NMM/HRRR/RGEM/ARW) CAPTURES THE
BAND POSITION...BUT NOT THE SPLIT FLOW. THE SHORTWAVE IS LIKELY TO
LIFT/CONSOLIDATE THE BAND THIS EVENING ACROSS THE BUFFALO METRO
AREAS BEFORE A SLIGHTLY MORE WESTERLY COMPONENT PUSHES THE BAND
INTO THE SOUTH TOWNS LATE TONIGHT. THIS IS SIMILAR TO A CONSENSUS
OF HIGH RESOLUTION GUIDANCE...WHICH SEEMS TO CAPTURE THE SHORTWAVE
WELL. THE LAKE EFFECT BAND SHOULD REMAIN THERE UNTIL THURSDAY
MORNING...WHEN IT SHOULD AGAIN LIFT NORTHWARD ACROSS DOWNTOWN AND
TOWARD NIAGARA FALLS. OVERNIGHT...EXPECT SNOW ACCUMULATIONS OF 6
TO 12 INCHES...WITH THE GREATEST AMOUNTS IN GENESEE COUNTY...AND
THE BUFFALO SOUTH TOWNS EXTENDING INTO NORTHWEST WYOMING COUNTY.
SNOWFALL RATES SHOULD GENERALLY BE 1 TO 2 INCHES AN HOUR...WITH
HEAVIER SNOW POSSIBLE WHEN THE BAND CONSOLIDATES.
OFF LAKE ONTARIO...RADAR SHOWS A WIDE AND FAIRLY WELL DEVELOPED
BAND NEAR WATERTOWN AT 630 PM. THIS IS LIKELY TO CONSOLIDATE AND
INTENSIFY A BIT THIS EVENING AS THE SHORTWAVE AND LAKE ERIE
PROVIDES MORE MOISTURE. SNOWFALL RATES OF 2 TO 3 INCHES AN HOUR CAN
BE EXPECTED...WITH UP TO A FOOT OF FRESH SNOW LIKELY NEAR AND JUST
SOUTH AND EAST OF WATERTOWN OVERNIGHT. THE BAND WILL CONTINUE TO
MEANDER ENE OF LAKE ONTARIO ON THURSDAY...WITH ANOTHER 6 TO 10
INCHES IN MOST PERSISTENT SNOWS ON THURSDAY.
OTHERWISE...IT WILL REMAIN VERY COLD FOR ALL AREAS WITH OVERNIGHT
LOWS IN THE TEENS...WHICH COUPLED WITH THE BRISK SW WINDS WILL
BRING SINGLE DIGIT WIND CHILLS EITHER SIDE OF ZERO. HIGHS TOMORROW
WILL RECOVER INTO THE MID AND UPPER 20S...A LITTLE WARMER THAN
TODAY THANKS TO WARMER -10C TO -12C AIR ARRIVING BEHIND THE
WESTERN SHORTWAVE THAT WILL CROSS US LATE TONIGHT.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
A DEEP CYCLONIC FLOW WILL REMAIN ACROSS THE REGION THROUGH FRIDAY.
THE CONTINUED VERY COLD FLOW INTO THE REGION WILL ALLOW THE LAKE
SNOWS TO PERSIST OFF BOTH LAKES. THE FOCUS OF THE LAKE EFFECT SNOWS
WILL GRADUALLY SHIFT SOUTH FROM THE BUFFALO/WATERTOWN AREAS
THURSDAY NIGHT BACK TO THE TUG HILL PLATEAU AND THE BUFFALO
SOUTH TOWNS AND WESTERN SOUTHERN TIER FRIDAY AS FLOW VEERS WESTERLY
IN THE WAKE OF THE PASSAGE OF A POTENT SHORTWAVE THURSDAY NIGHT.
INCREASING MOISTURE/SYNOPTIC LIFT ASSOCIATED WITH THIS FEATURE
SHOULD REINVIGORATE THE LAKE BANDS AS THEY DROP SOUTH THURSDAY NIGHT
AND FRIDAY. GIVEN THESE FACTORS...A LAKE EFFECT SNOW WATCH WILL
REMAIN IN EFFECT FOR OSWEGO AS WELL AS CHAUTAUQUA/CATTARAUGUS
COUNTIES.
LAKE EFFECT BANDS WILL CONTINUE TO DRIFT SOUTHWARDS AND WEAKEN
FRIDAY AFTERNOON INTO FRIDAY NIGHT AS FLOW CONTINUES TO VEER AROUND
TO THE NORTH IN RESPONSE TO THE PASSAGE OF A STRONG SOUTHERN STREAM
SHORTWAVE TO OUR SOUTH AND SURFACE HIGH PRESSURE THAT WILL BE
BUILDING IN FROM THE WEST.
THE BROAD HIGH PRESSURE WILL BRING AN END TO THE LAKE EFFECT SNOW AS
DRIER AIR WORKS INTO THE REGION SATURDAY. PRIMARILY DRY CONDITIONS
EXPECTED WITH MODERATING TEMPERATURES. A STEADY WARM AIR ADVECTION
WILL SPREAD OVER THE REGION IN A WEST SOUTHWEST FLOW PATTERN
BRINGING A RETURN TO SOME NORMALCY SATURDAY WITH HIGHS GENERALLY IN
THE MID 20S TO LOWER 30S.
THE LEADING EDGE OF WARM AIR ADVECTION PRECIPITATION MAY BEGIN TO
IMPACT THE REGION BY LATE IN THE DAY SATURDAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
INITIALLY THE FOCUS WILL BE ON THE POTENTIAL STORM SATURDAY NIGHT
INTO SUNDAY. 12Z DETERMINISTIC GUIDANCE IS IN REASONABLY GOOD
AGREEMENT ON EVOLUTION OF EJECTING SOUTHWEST CONUS UPPER LOW AND HAS
BEEN FOR A FEW CYCLES NOW. THAT BEING SAID...CONFIDENCE IS STILL NOT
OVERLY HIGH GIVEN THAT THE NORTHERN STREAM WAVE THAT WILL PHASE WITH
THE SOUTHWEST LOW AND PULL IT INTO OUR REGION IS STILL OVER THE DATA
SPARSE GULF OF ALASKA. IN ADDITION...MODELS INDICATE A SURFACE LOW
WILL TRACK JUST TO THE WEST OF AREA AND ANY MINOR DEVIATION FROM
THIS FORECAST TRACK WILL HAVE A CONSIDERABLE INFLUENCE ON FINAL
PRECIPITATION TYPES AND ANY POTENTIAL ICE/SNOW ACCUMULATIONS.
THEREFORE WILL PROVIDE JUST A GENERAL OVERVIEW WITH THE ADDED
THOUGHT THAT FORECAST DETAILS ARE SUBJECT TO CHANGE AS THE NORTHERN
STREAM WAVE IS BETTER SAMPLED BY NOAM UPPER AIR NETWORK.
PRECIPITATION WILL SPREAD NORTHWARD RAPIDLY SATURDAY NIGHT AS SHORT
WAVE ENERGY AND ASSOCIATED SURFACE LOW LIFT OUT OF THE SOUTHERN
PLAINS. STRONG SLUG OF ISENTROPIC ASCENT AND MOISTURE ADVECTION
SHOULD LEAD TO QUICK SATURATION BETWEEN 00Z AND 06Z...IF NOT SOONER.
A VARIETY OF PRECIPITATION TYPES IS EXPECTED WITH THIS EVENT AND THE
EXACT LOCATION/TIMING/DURATION OF ANY WINTRY MIX IS HIGHLY SENSITIVE
TO EXACT SURFACE LOW TRACK AND ASSOCIATED LOW LEVEL THERMAL
PROFILES. PRECIPITATION WILL LIKELY BEGIN AS SNOW...THEN A MIX OF
SNOW...SLEET AND FREEZING RAIN FOR MOST AREAS. A FAIRLY QUICK
CHANGEOVER TO RAIN IS THEN EXPECTED LATER SATURDAY NIGHT/EARLY
SUNDAY...CHANGING BACK TO SNOW DURING THE DAY SUNDAY.
DESPITE THE MENTION OF WINTRY PRECIPITATION DURING THIS TIME
PERIOD...WE THINK THAT THE CHANCES FOR SIGNIFICANT ICE OR SNOWFALL
CURRENTLY APPEARS LOW...AS THE HEAVIEST PRECIPITATION RATES LOOK TO
RESIDE ALONG AND EAST OF THE SURFACE LOW TRACK WHERE TEMPERATURES
WILL BE WARM ENOUGH FOR ALL RAIN. THERE WILL HOWEVER PROBABLY BE
PERIODS OF SNOW AND ICE THAT COULD CAUSE TRAVEL DISRUPTION BOTH
SATURDAY NIGHT AND EARLY SUNDAY.
MUCH COLDER AIR LOOKS TO RETURN BEHIND THIS SYSTEM WITH TEMPERATURES
AGAIN DROPPING MUCH BELOW NORMAL NEXT WEEK. THIS WILL SUPPORT LAKE
EFFECT SNOW OF BOTH LAKES...SOME OF WHICH COULD BE LOCALLY
SIGNIFICANT...DEPENDING HOW THE LOW LEVEL WIND FIELDS SET UP. BUT
MUCH TOO EARLY TO PINPOINT AT THIS TIME.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
OUTSIDE OF LAKE EFFECT BANDS...EXPECT VFR CONDITIONS WITH SCT-
BKN040.
OFF LAKE ERIE...A SPLIT BAND IS LITERALLY GOING AROUND THE
BUF TERMINAL...WITH 1/4SM HEAVY SNOW ON EACH SIDE. THIS BAND
SHOULD CONSOLIDATE BETWEEN 00Z AND 02Z...THEN SLIDE SOUTH AROUND
03Z. THIS WILL PROBABLY KEEP THE HEAVY SNOW SOUTH OF IAG...BUT
SHOULD IMPACT BUF FOR AT LEAST A COUPLE HOURS. HEAVY SNOW IS
LIKELY TO STAY SOUTH OF BUF/IAG UNTIL AROUND 09Z WHEN A WEAKER
BAND LIFTS NORTH BEHIND THE SHORTWAVE. THIS SHOULD IMPACT BUF/IAG
THURSDAY MORNING...MEANDERING NEAR OR BETWEEN THE TWO SITES.
OFF LAKE ONTARIO...SPLIT BANDS SHOULD CONTINUE TO IMPACT
ART...WITH THESE ALSO CONSOLIDATING AROUND 02Z WHICH SHOULD RESULT
IN AN INTENSE BAND OF 1/4SM HEAVY SNOW. THIS IS LIKELY TO IMPACT
ART THROUGH AROUND 08Z BEFORE IT IS LIKELY TO SLIDE JUST SOUTH OF
THE TERMINAL.
OVERALL...CONFIDENCE IS MODERATE IN LAKE EFFECT TRENDS...WHERE
SUBTLE SHIFTS IN THE BAND MAY CAUSE DRASTICALLY DIFFERENT
CONDITIONS.
OUTLOOK...
THURSDAY NIGHT THROUGH FRIDAY...IFR IN LAKE EFFECT SNOW
EAST/NORTHEAST OF THE LAKES...WITH MVFR/VFR ELSEWHERE.
SATURDAY AND SUNDAY...VFR/MVFR WITH SOME MIXED PRECIPITATION
LIKELY.
MONDAY...MVFR/VFR WITH A CHANCE OF SNOW SHOWERS ACROSS THE
REGION.
&&
.MARINE...
SMALL CRAFT ADVISORIES HAVE BEEN REPLACED BY A GALE WARNING ON THE
LAKES. GALE FORCE WINDS WILL REMAIN POSSIBLE ON THE LAKES THROUGH
THURSDAY NIGHT BEFORE A WEAKENING PRESSURE GRADIENT...AND WARM AIR
ADVECTION BEHIND AN UPPER LEVEL SHORTWAVE WILL ALLOW FOR THE WINDS
TO WEAKEN.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING UNTIL 10 AM EST FRIDAY FOR NYZ010>012-
085.
LAKE EFFECT SNOW WARNING UNTIL 1 AM EST FRIDAY FOR NYZ007-008.
LAKE EFFECT SNOW WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING FOR NYZ006.
LAKE EFFECT SNOW ADVISORY UNTIL 10 AM EST THURSDAY FOR NYZ002-
003.
LAKE EFFECT SNOW WATCH FROM THURSDAY EVENING THROUGH LATE
FRIDAY NIGHT FOR NYZ019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR LEZ020.
GALE WARNING UNTIL 10 PM EST THURSDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR
LOZ030.
GALE WARNING UNTIL 10 PM EST THURSDAY FOR LOZ042-062.
GALE WARNING UNTIL 1 AM EST FRIDAY FOR LOZ043>045-063>065.
&&
SYNOPSIS...THOMAS
NEAR TERM...APFFEL/THOMAS
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...APFFEL
MARINE...APFFEL/THOMASHazardous weather outlook, Dec 31, 5:26 PM EST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 526 PM EST WED DEC 31 2014 NYZ007-008-012230- JEFFERSON-LEWIS- 526 PM EST WED DEC 31 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-012230- OSWEGO- 526 PM EST WED DEC 31 2014 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-004-005-013-014-021-012230- NIAGARA-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-ALLEGANY- 526 PM EST WED DEC 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ002-003-012230- ORLEANS-MONROE- 526 PM EST WED DEC 31 2014 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019-020-012230- CHAUTAUQUA-CATTARAUGUS- 526 PM EST WED DEC 31 2014 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ010>012-085-012230- NORTHERN ERIE-GENESEE-WYOMING-SOUTHERN ERIE- 526 PM EST WED DEC 31 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-012230- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 526 PM EST WED DEC 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042-062-012230- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 526 PM EST WED DEC 31 2014 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-012230- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 526 PM EST WED DEC 31 2014 ...GALE WARNING IN EFFECT UNTIL 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-012230- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 526 PM EST WED DEC 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Dec 31, 4:37 PM EST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
437 PM EST WED DEC 31 2014
NYZ002-003-010>013-085-312230-
ERIE NY-GENESEE NY-LIVINGSTON NY-MONROE NY-ORLEANS NY-WYOMING NY-
437 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 423 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 1 TO 2
INCHES PER HOUR...AND VISIBILITY OF A QUARTER OF A MILE OR LESS.
THIS LAKE EFFECT SNOW BAND WAS LOCATED FROM THE BUFFALO SOUTHTOWNS
TO WESTERN GENESEE COUNTY AND WESTERN MONROE COUNTY.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
ORCHARD PARK...
WEST SENECA...
ELMA...
ALDEN...
AKRON...
BATAVIA AND OAKFIELD...
LE ROY...
BYRON...
CALEDONIA...
BROCKPORT AND CHURCHVILLE...
SPENCERPORT...
* ADDITIONALLY...GUSTY WINDS OF 20 TO 30 MPH AND ACCUMULATING
SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4264 7885 4276 7890 4278 7886 4282 7888
4285 7887 4337 7790 4335 7785 4302 7761
HIBBERTSpecial weather statement, Dec 31, 5:37 PM EST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
537 PM EST WED DEC 31 2014
NYZ001>003-010>013-019-020-085-010000-
CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-GENESEE NY-LIVINGSTON NY-MONROE
NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
537 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 527 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BANDS CAPABLE OF PRODUCING SNOWFALL RATES OF 1 TO
2 INCHES PER HOUR...AND VISIBILITY OF A QUARTER OF A MILE OR
LESS. TWO BANDS OF LAKE EFFECT SNOW WERE LOCATED OVER NORTHERN
ERIE COUNTY AND EXTREME SOUTHERN NIAGARA COUNTY WITH A SECOND LAKE
SNOW BAND ACROSS CENTRAL ERIE COUNTY. THE TWO SNOW BANDS ARE
CONVERGING ON AN AREA ACROSS NORTHEASTERN ERIE COUNTY TO CENTRAL
AND NORTHERN GENESEE COUNTY. THE LAKE SNOW THEN CONTINUES
NORTHEASTWARD TO WESTERN MONROE COUNTY.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
ANGOLA ON THE LAKE AND EVANS...
DERBY AND NORTH COLLINS...
LAKE VIEW AND EDEN...
HAMBURG AND NORTH BOSTON...
BUFFALO AND LACKAWANNA...
SLOAN AND KENMORE...
CHEEKTOWAGA AND SNYDER...
DEPEW AND WILLIAMSVILLE...
PEMBROKE AND BATAVIA...
BYRON AND BROCKPORT AND CHURCHVILLE...
* ADDITIONALLY...GUSTY WINDS OF 20 TO 30 MPH AND ACCUMULATING
SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4255 7921 4257 7914 4259 7914 4265 7907
4270 7906 4271 7899 4278 7886 4293 7892
4300 7903 4303 7902 4334 7782 4303 7765
4249 7918
HIBBERTSpecial weather statement, Dec 31, 6:01 PM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
601 PM EST WED DEC 31 2014
NYZ006>008-010030-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
601 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 555 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LAKE EFFECT SNOW BANDS CAPABLE OF PRODUCING SNOWFALL RATES OF 1
TO 2 INCHES PER HOUR...AND VISIBILITY OF A HALF MILE OR LESS.
THESE LAKE EFFECT SNOW BANDS WERE LOCATED FROM CAPE VINCENT TO
PLESSIS AND REDWOOD AND A HEAVIER LAKE SNOW BAND FORMING FROM
HENDERSON BAY TO WATERTOWN AND FORT DRUM ONWARD TO HARRISVILLE.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
ADAMS...
ADAMS CENTER...
CLAYTON...
WATERTOWN AND BARNES CORNERS...
CALCIUM...
FORT DRUM...
WEST CARTHAGE...
CARTHAGE...
INDIAN RIVER...
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 39 AND 51.
* ADDITIONALLY...GUSTY WINDS OF 20 TO 30 MPH AND ACCUMULATING
SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4412 7520 4403 7516 4365 7620 4380 7624
4384 7631 4392 7636 4390 7640 4392 7642
4393 7637 4388 7629 4391 7621 4387 7621
4390 7614 4398 7622 4396 7630 4405 7631
4411 7638 4417 7633 4425 7607 4439 7581
HIBBERTSpecial weather statement, Dec 31, 7:06 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
706 PM EST WED DEC 31 2014
NYZ001>003-010>013-085-010100-
ERIE NY-GENESEE NY-LIVINGSTON NY-MONROE NY-NIAGARA NY-ORLEANS
NY-WYOMING NY-
706 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 657 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
VERY BROAD LAKE EFFECT SNOW BAND CAPABLE OF LOCALLY PRODUCING
SNOWFALL RATES OF UP TO 1 TO 2 INCHES PER HOUR...AND VISIBILITY OF
A QUARTER OF A MILE OR LESS. THIS LAKE EFFECT SNOW BAND WAS
LOCATED ACROSS MUCH OF CENTRAL AND NORTHERN ERIE COUNTY...EXTREME
SOUTHERN NIAGARA COUNTY...MUCH OF GENESEE COUNTY TO SOUTHERN
ORLEANS COUNTY AND ACROSS MUCH OF WESTERN MONROE COUNTY. THE
HEAVIER AND MORE STEADY SNOW WILL REMAIN OVER CENTRAL ERIE COUNTY
TO NORTHERN GENESEE COUNTY WITH BURSTS OF HEAVY SNOW POSSIBLE
ELSEWHERE ACROSS THE MENTIONED AREA.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
BLASDELL AND LACKAWANNA...
ORCHARD PARK AND KENMORE...
WEST SENECA AND SLOAN...
CHEEKTOWAGA AND SNYDER...
ELMA AND ELMA CENTER...
HARRIS HILL AND AMHERST...
MARILLA AND WALES CENTER...
RAPIDS AND ALDEN...
PEMBROKE AND CORFU...
BATAVIA AND BYRON...
BROCKPORT AND SPENCERPORT...
* ADDITIONALLY...GUSTY WINDS OF 25 TO 40 MPH AND THE ACCUMULATING
SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4260 7914 4265 7907 4270 7906 4271 7899
4278 7886 4293 7892 4300 7903 4306 7901
4308 7908 4332 7778 4303 7764 4254 7908
4257 7914
HIBBERTSpecial weather statement, Dec 31, 7:34 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
734 PM EST WED DEC 31 2014
NYZ007-008-010200-
JEFFERSON NY-LEWIS NY-
734 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 727 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A BROAD LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES
OF ONE TO TWO INCHES PER HOUR...AND VISIBILITY OF A QUARTER OF A
MILE OR LESS. THIS LAKE EFFECT SNOW BAND WAS LOCATED ACROSS MOST OF
JEFFERSON COUNTY AND A SMALL PORTION OF NORTHERN LEWIS COUNTY. THE
HEAVIEST SNOW WILL BE FROM SACKETS HARBOR TO WATERTOWN AND FORT
DRUM TO THE NORTHERN TIP OF LEWIS COUNTY NORTH OF NATURAL BRIDGE.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
ADAMS CENTER...
WATERTOWN AND CLAYTON...
BARNES CORNERS...
CALCIUM...
FORT DRUM...
CARTHAGE AND WEST CARTHAGE...
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 38 AND 50.
* ADDITIONALLY...GUSTY WINDS OF 20 TO 30 MPH AND ACCUMULATING
SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4410 7517 4370 7595 4371 7602 4367 7602
4368 7621 4384 7631 4388 7629 4392 7636
4390 7644 4393 7638 4388 7628 4391 7621
4387 7621 4390 7614 4398 7622 4395 7628
4405 7631 4410 7638 4417 7632 4437 7580Special weather statement, Dec 31, 8:16 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
816 PM EST WED DEC 31 2014
NYZ001>003-010>013-019-085-010200-
CHAUTAUQUA NY-ERIE NY-GENESEE NY-LIVINGSTON NY-MONROE NY-NIAGARA
NY-ORLEANS NY-WYOMING NY-
816 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 810 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 1 TO 2
INCHES PER HOUR...AND VISIBILITY OF A QUARTER OF A MILE OR LESS.
THIS LAKE EFFECT SNOW BAND WAS LOCATED FROM CENTRAL AND
NORTHERN ERIE COUNTY...SOUTHERN NIAGARA COUNTY...GENESEE COUNTY TO
SOUTHERN ORLEANS COUNTY AND NORTH WESTERN MONROE COUNTY.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
AKRON...
CLARENCE CENTER...
ALDEN...
BATAVIA...
ALABAMA...
OAKFIELD...
ALBION...
BARRE CENTER...
THIS INCLUDES THE NEW YORK THRUWAY BETWEEN EXITS 46 AND 57.
* ADDITIONALLY...GUSTY WINDS OF 25 TO 40 MPH AND ACCUMULATING
SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4261 7913 4265 7907 4269 7906 4271 7899
4278 7886 4294 7892 4300 7903 4307 7901
4308 7908 4332 7778 4303 7764 4254 7908
4257 7914
SJWThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 7:06 PM EST | Special Weather Statement | BUF | Erie, Genesee | 54 min |
| Dec 31, 9:03 PM EST | Special Weather Statement | BUF | Jefferson | 87 min |
| Dec 31, 9:04 PM EST | Special Weather Statement | BUF | Erie, Genesee | 56 min |
| Dec 31, 10:05 PM EST | Special Weather Statement | BUF | Erie, Genesee | 55 min |
| Dec 31, 10:18 PM EST | Special Weather Statement | BUF | Jefferson | 102 min |
| Dec 31, 10:55 PM EST | Special Weather Statement | BUF | Erie, Genesee | 50 min |
| Jan 1, 4:00 AM EST | Lake Effect Snow Advisory | BUF | Cattaraugus, Cayuga, Chautauqua, Erie, Genesee, Wayne and 1 more | 33 hr |
| Jan 1, 5:18 AM EST | Special Weather Statement | BUF | Erie, Genesee, Wyoming | 87 min |
| Jan 1, 5:22 AM EST | Special Weather Statement | BUF | Jefferson, Lewis | 83 min |
| Jan 1, 6:55 AM EST | Special Weather Statement | BUF | Jefferson, Lewis | 65 min |
| Jan 1, 8:15 AM EST | Special Weather Statement | BUF | Jefferson, Lewis | 90 min |
| Jan 1, 9:37 AM EST | Special Weather Statement | BUF | Jefferson, Lewis | 83 min |
| Jan 1, 12:27 PM EST | Special Weather Statement | BUF | Jefferson | 63 min |
| Jan 1, 1:54 PM EST | Special Weather Statement | BUF | Jefferson | 81 min |
| Jan 1, 6:35 PM EST | Special Weather Statement | BUF | Jefferson | 55 min |
Nearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.